# SDR UIEA2011011100095

- Difficulty date: January 11, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 1725-1733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1725 - 1733 S36L CORROSION FOUND AT BASE OF STRINGER.  BLENDED PER SRM 51-10-01. MATERIAL THICKNESS = 0.063. REMAINING THICKNESS = 0.04. OUT OF SRM LIMITS PER SRM 53-10-01.  STRINGER REPAIR PARTS FABRICATED PER SRM 53-10-03.  REPAIR PARTS ASSEMBLED PER SRM 53-10-03. NEW STRINGER INSTALLED  PER SRM 51-30-02.
